# SDR DALA2017031702180

- Difficulty date: March 16, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,482 hours, 58,463 cycles
- Engine: Pwa JT8D219
- Engine time: 66,276 hours, 34,832 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Indicator
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM PRESSURE/QUANTITY LOSS REQUIRED USE OF ALTERNATE GEAR EXTEND PER QRH. MAINTENANCE FOUND THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE SIDE FILTER MODULE DIFFERENTIAL PRESSURE INDICATOR (DPI) MISSING. RETAINING SCREWS SHEARED FROM MODULE. REPLACED FILTER MODULE ASSEMBLY, ALL FILTERS (NO CONTAMINATION FOUND), ENGINE DRIVEN PUMP AND ELECTRIC PUMP.
